Blanc, Jérémy and Dubouloz, Adrien - Algebraic models of the Euclidean plane

epiga:4511 - Épijournal de Géométrie Algébrique, December 5, 2018, Volume 2
Algebraic models of the Euclidean plane

Authors: Blanc, Jérémy and Dubouloz, Adrien

We introduce a new invariant, the real (logarithmic)-Kodaira dimension, that allows to distinguish smooth real algebraic surfaces up to birational diffeomorphism. As an application, we construct infinite families of smooth rational real algebraic surfaces with trivial homology groups, whose real loci are diffeomorphic to $\mathbb{R}^2$, but which are pairwise not birationally diffeomorphic. There are thus infinitely many non-trivial models of the euclidean plane, contrary to the compact case.


Volume: Volume 2
Published on: December 5, 2018
Submitted on: May 16, 2018
Keywords: Mathematics - Algebraic Geometry,Mathematics - Differential Geometry,14R05 14R25 14E05 14P25 14J26


Share

Consultation statistics

This page has been seen 149 times.
This article's PDF has been downloaded 134 times.